# SDR DALA2023103108941

- Difficulty date: October 22, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 86,671 hours, 40,388 cycles
- System (JASC): 2564 · Life Raft
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 AFT LIFERAFT EXTERIOR COVER ZIPPER BROKEN. CORRECTIVE ACTION: REPLACED RAFT. OK FOR SERVICE. (4342650)
